# SDR MASA200400283

- Difficulty date: May 22, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N47239
- Make and model: Cndair CL6002B19
- Aircraft serial: 7239
- Aircraft time: 14,830 hours, 10,958 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - ABQ, THE CREW REPORTED THE SERVICE DOOR EMERGENCY EXIT SIGN INOPERATIVE.  MX FOUND A BROKEN WIRE, REPAIRED THE WIRE, THE SYSTEM OPERATIONALY CHECKED GOOD AND AIRCRAFT RETURNED TO SERVICE.  NO PARTS USED.
